MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jjco/hyv086

Медицинская библиотека · Japanese journal of clinical oncology · 2015

Successful desensitization protocol for hypersensitivity reaction probably caused by dabrafenib in a patient with metastatic melanoma.

Bar-Sela Gil, Abu-Amna Mahmoud, Hadad Salim, Haim Nissim, Shahar Eduardo

Клинический случайСтатьяПеревод в очереди

Аннотация

Vemurafenib and dabrafenib are both orally bioavailable small molecule agents that block mitogen activated protein kinase signalling in patients with melanoma and BRAF(V600E) mutation. Generalized hypersensitivity reactions to vemurafenib or dabrafenib have not been described. Continuing vemurafenib or dabrafenib therapy despite hypersensitivity reaction is especially important in patients with melanoma and BRAF(V600E) mutation, in whom this mutation plays a critical role in tumour growth. Desensitization protocols to overcome hypersensitivity reactions by gradual reintroduction of small amounts of the offending drug up to full therapeutic doses are available for many anti-cancer agents, including vemurafenib but, to the best of our knowledge, have not been reported for dabrafenib. We describe a patient with metastatic melanoma who developed Type I hypersensitivity reaction to vemurafenib and to subsequent treatment with dabrafenib, and who was successfully treated by drug desensitization which allowed safe prolonged continuation of dabrafenib. The development of hypersensitivity reactions for both dabrafenib and vemurafinib in the current case could be because these drugs have a similar chemical structure and cause a cross-reactivity. However, hypersensitivity reaction to a non-medicinal ingredient shared by the two drugs is also possible. Oral desensitization appears to be an option for patients with hypersensitivity Type I to dabrafenib. This approach may permit clinicians to safely administer dabrafenib to patients who experience hypersensitivity reactions to this life-prolonging medication.

Для цитирования: Bar-Sela Gil, Abu-Amna Mahmoud, Hadad Salim, Haim Nissim, Shahar Eduardo. Successful desensitization protocol for hypersensitivity reaction probably caused by dabrafenib in a patient with metastatic melanoma.. Japanese journal of clinical oncology. 2015. DOI: 10.1093/jjco/hyv086.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.